# SDR ASOA201001082

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 13,321 hours, 11,665 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH INTO NR 2 ENGINE HAD EXCESS VIBRATION AND THEN FAILED. HAD DETAILS OF OTHER SYMPTOMS.  EMERGENCY DECLARED.  (N2 WENT TO 0) (N2 TO 0)  RT ENG WAS CHANGED REF WO 170440 FOR ALL WORK PERFORMED.
